# SDR UHLA201507150613

- Difficulty date: July 15, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 33,390 hours, 31,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR THRESHOLD AT FRAMES 65-68.  THE THRESHOLD WAS R & R IAW SRM 51-40-02.
